English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zeta functions of groups: Zeroes and friendly ghosts

MPS-Authors
/persons/resource/persons235188

Du Sautoy,  Marcus
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235368

Grunewald,  Fritz
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Du Sautoy, M., & Grunewald, F. (2002). Zeta functions of groups: Zeroes and friendly ghosts. American Journal of Mathematics, 124(1), 1-48.


Cite as: https://hdl.handle.net/21.11116/0000-0004-3374-0
Abstract
There is no abstract available